Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 121, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2012, 4:35 PM MDT for Grant County, Nebraska. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 4:35 PM MDT (22:35 UTC)
- Expired
- Jun 12, 2012, 5:15 PM MDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grant County, NE
The radar
The North Platte radar (KLNX), 84 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:43 PM MDT | HAIL 0.75 | 5 Se Hyannis, NE | MOSTLY PEA SIZED HAIL COVERING THE GROUND. |
| Jun 12, 5:00 PM MDT | HAIL 1.75 | 12 Ese Hyannis, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1808 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827 WUUS53 KLBF 122235 SVRLBF NEC075-122315- /O.NEW.KLBF.SV.W.0121.120612T2235Z-120612T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 435 PM MDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 515 PM MDT * AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HYANNIS...OR 25 MILES NORTH OF ARTHUR...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PRATT LAKE AND SPRING VALLEY LAKE AROUND 455 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4208 10144 4179 10145 4184 10184 4204 10179 TIME...MOT...LOC 2235Z 272DEG 12KT 4193 10172 WIND...HAIL 60MPH 1.00IN $$ CDC
2 follow-up statements
392 WWUS53 KLBF 122252 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 PM CDT TUE JUN 12 2012 NEC075-122315- /O.CON.KLBF.SV.W.0121.000000T0000Z-120612T2315Z/ GRANT NE- 452 PM MDT TUE JUN 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN GRANT COUNTY UNTIL 515 PM MDT... AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PRATT LAKE...OR 25 MILES NORTH OF ARTHUR...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN GRANT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4182 10171 4206 10166 4208 10144 4179 10145 TIME...MOT...LOC 2252Z 268DEG 20KT 4193 10158 WIND...HAIL 60MPH 1.00IN $$ CDC
820 WWUS53 KLBF 122314 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 614 PM CDT TUE JUN 12 2012 NEC075-122324- /O.EXP.KLBF.SV.W.0121.000000T0000Z-120612T2315Z/ GRANT NE- 514 PM MDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY WILL EXPIRE AT 615 PM CDT/515 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4182 10171 4206 10166 4208 10144 4179 10145 TIME...MOT...LOC 2314Z 268DEG 20KT 4193 10142 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:16 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 12, 2:16 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CDT TUE JUN 12 2012 .DISCUSSION... DEEP MOISTURE ALOFT PER BOI AND EKN UA SOUNDINGS FROM 12Z HAS MOVED INTO WY THIS AFTN. COUPLED WITH A 700 MB WARM FRONT LIFTING THROUGH NCNTL NEB AND A PV15 ANOMALY ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE ACROSS SRN MT SHOULD PROVIDE ADEQUATE SUPPORT FOR ISOLATED HIGH BASED STORMS CAPABLE OF WIND DAMAGE THROUGH EARLY EVENING. LOW PRESSURE IS TIGHTENING UP ACROSS THE CNTL HIGH PLAINS PROVIDING FOCUS FOR STORM DEVELOPMENT. THE AREA OF CONCERN IS WRN NEB THROUGH EARLY EVENING. MEANWHILE THE WARM FRONT LIFTING THROUGH NRN NEB WILL OPERATE ACROSS SD TONIGHT FOR MCS DEVELOPMENT AND A CHANCE OF TSTMS ACROSS FAR NRN NEB. ALL OF THIS ACTIVITY SHOULD EXIT THE FCST AREA BY MORNING. LOW PRESSURE WILL DEEPEN NEAR THE BLACK HILLS WEDNESDAY WITH TEMPERATURES RISING INTO THE 90S ACROSS WRN NEB. THIS SHOULD TO BEGIN TO DRAW MOISTURE INTO NCNTL NEB BY AFTERNOON. THERE IS A SMALL CHANCE FOR DIURNALLY FORCED ISOLATED STORM DEVELOPMENT ALONG A CORRIDOR OF HIGH DEWPTS ACROSS PARTS OF SWRN AND NCNTL NEB...GENERALLY ALONG AND EAST OF HIGHWAY 183. THE LOW PRESSURE SYSTEM WILL TRACK EAST ALONG THE SD BORDER WEDNESDAY NIGHT AND SHOOT A COLD FRONT THROUGH THE FCST AREA. THEREFORE TEMPERATURES THURSDAY SHOULD BE COOLER ACROSS NRN NEB. THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTH INTO KANSAS. IN FACT THE SFC/HEAT LOW WILL SINK INTO ECNTL COLO WHICH SHOULD STILL SUPPORT HIGHS IN THE LOWER 90S ACROSS SWRN NEB. THIS FRONT WILL COULD ALSO ACT AS A FOCUS FOR ISOLATED STORMS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT ACROSS PARTS OF SWRN NEB AND NCNTL NEB GENERALLY ALONG AND EAST OF HIGHWAY 183. THE FRONT WILL LIFT BACK NORTH FRIDAY AND WITH TEMPERATURES RISING INTO THE 90S ALONG AND WEST OF HIGHWAY 83. THE GFS AND ECM APPEAR TO BE DRIVING ANOTHER FRONT THROUGH LATE FRIDAY AND SATURDAY WHICH SHOULD LIFT BACK NORTH SUNDAY. THIS BUSINESS OF FRONTS WAGGING NORTH AND SOUTH THROUGH THE FCST IS A NEW DEVELOPMENT WHICH STARTED TO SHOW IN YESTERDAYS ECM. TODAYS ECM CONTINUES THAT FEATURE AND THE GFS APPEARS TO BE FOLLOWING THE ECM. THE GEM MEANWHILE IS VERY DRY AND SHOWS SIGNIFICANT TIMING DIFFERENCES. THE GFS AND ECM WERE THE CLOSEST MATCH AND PROVIDED THE BASIS FOR THE TEMPERATURE FCST. THE GEM HOWEVER WAS THE BASIS FOR THE QPF AND POP FORECAST AND THE GEM CONTINUES TO BE DRIER THAN EITHER THE GFS OR ECM. BY FRIDAY...THE MODELS INDICATE THE SUBTROPICAL JET ACROSS THE SRN PLAINS WHICH HAS PRODUCED ROUND AFTER ROUND OF TSTMS MAY HAVE WEAKENED ENOUGH FOR THE STORMS TO CEASE AND GOOD MOISTURE TO RETURN TO WRN AND NCNTL NEB. THUS THERE APPEARS TO BE A REASONABLE CHC FOR TSTMS FRIDAY NIGHT AS ANOTHER COLD FRONT APPROACHES. NOTE HOWEVER THERE ARE MAJOR TIMING AND LOCATION DIFFERENCES IN THE ECM...GEM AND GFS WITH A DEEP MIDLEVEL DISTURBANCE MOVING THROUGH OR TOWARD THE CNTL AND NRN PLAINS EITHER LATE FRIDAY...SATURDAY OR SUNDAY. OUR BEST GUESS IS BY MONDAY...A SIGNIFICANT COLD FRONT SHOULD DRIVE THROUGH THE FCST AREA IF EITHER THE GFS OR ECM VERIFY. && .AVIATION... BREEZY WINDS TO CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON ACROSS WESTERN NEBRASKA...WHILE THE LIGHT SHOWERS OVER THE NORTH CENTRAL AND CENTRAL PARTS OF THE STATE WILL KEEP SHIFTING EAST. THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...MAINLY NORTHWEST OF A LINE FROM KOGA TO KANW...WITH A CONVECTIVE COMPLEX EXPECTED TO MOVE ACROSS SOUTH DAKOTA TONIGHT. STILL SOME UNCERTAINTY CONCERNING THE COVERAGE OF ANY STORMS THIS AFTERNOON SO HANDLED KVTN WITH VCTS AT THIS TIME...WITH A LESSER CHANCE AT KLBF. AS CONVECTION DEVELOPS MAY NEED TO BE UPDATE THE TAF AS IT BECOMES CLEARER IF EACH LOCATION MAY SEE ACTIVITY. MID TO LOW LEVEL CLOUDS WILL LINGER INTO TOMORROW MORNING AT BOTH KVTN AND KLBF...WITH GRADUAL CLEARING ANTICIPATED AS THE MORNING PROGRESSES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...CDC AVIATION...BROOKS
Hazardous weather outlook, Jun 12, 2:55 PM MDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT TUE JUN 12 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-132100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT TUE JUN 12 2012 /255 PM MDT TUE JUN 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THROUGH MID EVENING. STORMS COULD BE STRONG OR SEVERE WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL. AREAS MOST LIKELY TO SEE THESE STRONG TO SEVERE STORMS ARE MAINLY ALONG AND WEST OF A LINE FROM AINSWORTH TO BROKEN BOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND NIGHTTIME HOURS WEDNESDAY THROUGH MONDAY. AT THIS TIME...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF STRONG WINDS...HAIL AND RAINFALL AMOUNTS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Jun 12, 3:03 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM MDT TUE JUN 12 2012 NEZ069-070-122145- CHASE NE-HAYES NE- 303 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND CHASE COUNTIES UNTIL 345 PM MDT/445 PM CDT/... AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS MOVING ACROSS AND INTO CHASE AND HAYES COUNTIES. THESE STORMS ARE MOVING NORTHEAST AROUND 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAYES CENTER... WAUNETA... HAMLET... HAYES CENTER STATE WILDLIFE MANAGEMENT AREA... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Jun 12, 3:09 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 PM CDT TUE JUN 12 2012 NEZ004-022-023-094-122200- GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 309 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...NORTHEASTERN SHERIDAN...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 400 PM MDT... AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSHVILLE TO 9 MILES SOUTHEAST OF BRITTON LAKE...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... KINCAID LAKE AND RUSHVILLE AROUND 315 PM MDT. ARGO HILL...WATSON LAKE AND BINGHAM AROUND 320 PM MDT. DOMINICK LAKE...SWEDE LAKE AND CLINTON AROUND 325 PM MDT. BILLYS LAKE AND HIGHWAY 27 CROSSING THE NIOBRARA RIVER AROUND 335 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
Special weather statement, Jun 12, 4:03 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 403 PM MDT TUE JUN 12 2012 NEZ004-023-024-094-122245- GRANT NE-HOOKER NE-SHERIDAN NE-WESTERN CHERRY NE- 403 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...EASTERN SHERIDAN...NORTHWESTERN HOOKER AND NORTHERN GRANT COUNTIES UNTIL 445 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF HOOVER LAKE TO INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD TO 6 MILES SOUTH OF HYANNIS...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... HOOVER LAKE AND PRATT LAKE AROUND 410 PM MDT. IRWIN ROAD AND HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 415 PM MDT. ROUND LAKE AND WHITMAN AROUND 420 PM MDT. SHADBOLT ROAD AROUND 425 PM MDT. CARR LAKE...HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND SPECKEL MEIR LAKE AROUND 435 PM MDT. MERRIMAN AROUND 440 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
Special weather statement, Jun 12, 4:22 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 PM MDT TUE JUN 12 2012 NEZ023-122300- GRANT NE- 422 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT COUNTY UNTIL 500 PM MDT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HYANNIS...OR 26 MILES NORTH OF ARTHUR...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HYANNIS AROUND 430 PM MDT. HIGHWAY 61 MILE MARKER 150 AROUND 440 PM MDT. PRATT LAKE AND SPRING VALLEY LAKE AROUND 500 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jun 12, 4:32 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 10 S ASHBY 41.88N 101.93W
06/12/2012 E0.75 INCH GRANT NE PUBLIC
&&
JAHSENMALocal storm report, Jun 12, 4:34 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 9 S ASHBY 41.90N 101.93W
06/12/2012 E0.88 INCH GRANT NE PUBLIC
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 57 min |
| Jun 12, 3:35 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 55 min |
| Jun 12, 4:04 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.